EconPapers    
Economics at your fingertips  
 

Axiomatizations of the conjunctive permission value for games with permission structures

Rene van den Brink () and R.P. Gilles

No FEW 485, Research Memorandum from Tilburg University, School of Economics and Management

Keywords: Game Theory; econometrics (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... decd18a4c33/download (application/pdf)

Related works:
Journal Article: Axiomatizations of the Conjunctive Permission Value for Games with Permission Structures (1996) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiurem:74b5fe20-2e62-4c36-8010-f67b6919119f

Access Statistics for this paper

More papers in Research Memorandum from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-05
Handle: RePEc:tiu:tiurem:74b5fe20-2e62-4c36-8010-f67b6919119f